# SDR SWIA2019050845866

- Difficulty date: April 2, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS605 CORRODED STR26L Â€“ STR26R. (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED FRAME AT FS605 STR26L - STR26R IAW SRM. LEAK CHECK GOOD.
